# SDR QXEA2016062800423

- Difficulty date: June 14, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 22,224 hours, 23,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210109
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 5, PN 85328210-109 REQUIRES REPLACEMENT.  REMOVED CABLE TIES FROM WIRE HARNESS ATTACH TO TRACK NR 5 AT THE FOLLOWING LOCATION; 1 AT FS 9, 4 AT FS 35-39, 2 AT FS 75, 4 AT FS 81-84, REF WM 20-12-10-21.  INSTALLED CABLE TIES TO SECURE WIRE HARNESSES TO TRACK NR 5 AT THE FOLLOWING LOCATIONS: 1 AT FS 9, 4 AT FS 35-39, 2 AT FS 75, 4 AT FS 81-84, REF WM 20-12-10-201.  REMOVED 2 FASTENERS COMMON TO TRACK NR 5 AND SUPPORT BRACKET AT FS 61, Y-9.250, REF SRM 51-42-05-02-01.  INSTALLED 2 FASTENERS COMMON TO NEW TRACK, NR 5 AND SUPPORT BRACKET AT FS 61, Y-9.250 REF SRM 51-42-05-002-01.  REMOVED AFT SPLICE MEMBERS COMMON TO TRACK NR 5 AND NR 6, REF SRM 51-42-05-002-01, 51-40-15-02-01.  INSTALLED AFT SPLICE MEMBERS COMMON TO SEAT TRACKS NR 5 AND NR 6, REF SRM 51-42-05-2-001 AND 51-40-15-02-01.  REMOVED WIRE HARNESS SUPPORT ANGLE COMMON TO SEAT TRACK NR 5 AND 6 FS, 97 TO 108, Y-9.250, 5 FASTENERS, REF SRM 51-42-05-2-01.  INSTALLED WIRE SUPPORT ANGLE COMMON TO SEAT TRACK NR 5 AND NR 6, FS X97.0 Y-9.250 5 EA FASTENERS REF SRM 51-42-05-02-10.  REMOVED 11 CABLE TIE MOUNTS FROM TRACK NR 5 AT LOCATIONS STATED IN ITEM 4, REF SRM 51-42-05-02-01.  INSTALLED 11 CABLE TIE MOUNTS TO NEW TRACK NR 5 AT LOCATIONS STATED IN ITEM 4, REF SRM 51-42-05-02-01.  LOCATED AND DRILLED NEW SEAT TRACK NR 5, PN 85328210-109, REF SRM 51-40-07-02-01.  COMPLETED, LOCATION AND DRILL OF NEW TRACK NR 5 AT Y-9.250 AND FS-39 VERTICAL STIFFENER, REF SRM 51-40-07-02-01.  PERFORMED BONDING CHECK ON NR 5 SEAT TRACK, CHECK FOUND GOOD IAW AMM 51-80-00-760-831.
